MAUDE Adverse Event Report: ARTHROCARE CORP. PARAGON T2 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. PARAGON T2 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AC5531-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a wrist scope, the surgeon was using the rf wand but there were bluish chips seen.The procedure was completed with the same device.No delay or patient injury reported.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.If the device associated with this event is returned at a future date, this evaluation will be reopened for investigation.It is possible that the device either came into contact with a hard (metallic) object or was continuously rubbed against another object which will cause the temperature indicator to become detached or smudged.
 
Event or Problem Description
It was reported that during a wrist scope, the surgeon was using the rf wand but there were bluish chips seen, these material were removed from patient.The procedure was completed with the same device.No delay or patient injury reported.

Brand Name
PARAGON T2 ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8446418
Report Number3006524618-2019-00152
Device Sequence Number19580596
Product Code GEI
UDI-Device Identifier00817470003512
UDI-Public00817470003512
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2021
Device Catalogue NumberAC5531-01
Device Lot Number2010444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1